Alert archive / Kentucky / Tornado Warnings in 2011
Tornado Warning 118, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Sep 26, 2011, 6:18 AM EDT for 5 counties in Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2011, 6:18 AM EDT (10:18 UTC)
- Expired
- Sep 26, 2011, 6:45 AM EDT
- In force
- 27 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Boyle County, KY, Garrard County, KY, Jessamine County, KY, Mercer County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 104 km from the middle of the area, began a volume at 10:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1410 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
815 WFUS53 KLMK 261018 TORLMK KYC021-079-113-167-239-261045- /O.NEW.KLMK.TO.W.0118.110926T1018Z-110926T1045Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 618 AM EDT MON SEP 26 2011 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * TORNADO WARNING FOR... WESTERN BOYLE COUNTY IN EAST CENTRAL KENTUCKY... NORTHWESTERN GARRARD COUNTY IN EAST CENTRAL KENTUCKY... WESTERN JESSAMINE COUNTY IN EAST CENTRAL KENTUCKY... EASTERN MERCER COUNTY IN EAST CENTRAL KENTUCKY... SOUTHERN WOODFORD COUNTY IN EAST CENTRAL KENTUCKY... * UNTIL 645 AM EDT... * AT 616 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR PERRYVILLE...MOVING NORTHEAST AT 55 MPH. * THIS TORNADIC STORM WILL ALSO IMPACT... HARRODSBURG... RIVERVIEW ESTATES AND FAULCONER... STRINGTOWN AND BURGIN... HIGH BRIDGE AND SHAKERTOWN... WILMORE AND NONESUCH... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3793 8473 3780 8457 3758 8490 3769 8500 TIME...MOT...LOC 1019Z 226DEG 46KT 3768 8491 $$ JSD
1 follow-up statement
363 WWUS53 KLMK 261045 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 645 AM EDT MON SEP 26 2011 KYC021-079-113-167-239-261055- /O.EXP.KLMK.TO.W.0118.000000T0000Z-110926T1045Z/ JESSAMINE KY-MERCER KY-WOODFORD KY-BOYLE KY-GARRARD KY- 645 AM EDT MON SEP 26 2011 ...THE TORNADO WARNING FOR NORTHWESTERN GARRARD...WESTERN BOYLE... SOUTHERN WOODFORD...SOUTHEASTERN MERCER AND WESTERN JESSAMINE COUNTIES HAS EXPIRED... THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING. TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY. LAT...LON 3793 8473 3780 8457 3758 8490 3769 8500 TIME...MOT...LOC 1018Z 226DEG 46KT 3767 8492 $$ JSD
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Sep 26, 3:07 AM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Sep 26, 3:07 AM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 307 AM EDT MON SEP 26 2011 .SHORT TERM (TODAY AND TONIGHT)... A CLOSED LOW WILL REMAIN NEARLY STATIONARY ACROSS NORTHERN ILLINOIS THROUGH TUESDAY MORNING. LOW PRESSURE NOW NEAR INDIANAPOLIS WILL MOVE NORTH INTO MICHIGAN THIS AFTERNOON. THE COLD FRONT THAT BROUGHT WIDESPREAD RAIN EARLIER THIS MORNING WILL SLOWLY MOVE SOUTHEAST ACROSS THE BLUEGRASS AND LAKE CUMBERLAND REGIONS BY LATER THIS MORNING. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL MOVE SOUTHEAST OF THE OHIO RIVER BY DAWN...AND EXIT OUR EASTERN COUNTIES BY EARLY AFTERNOON. VERY HEAVY RAINFALL FELL EARLY THIS MORNING ALONG THE OHIO RIVER AND ACROSS SOUTHWESTERN INDIANA. SOME LOCATIONS RECEIVED UP TO THREE INCHES. BUT AMOUNTS TOWARDS OUR EASTERN BORDER WILL BE LOWER...APPROACHING AN INCH BY EARLY AFTERNOON. MUCH DRIER AIR WILL ARRIVE BY LATE MORNING. CLEAR TO PARTLY CLOUDY SKIES WILL DEVELOP LATER TODAY AS THE DRY SLOT ASSOCIATED WITH THE CIRCULATION ACROSS ILLINOIS WRAPS NORTHEAST ACROSS THE LOWER OHIO VALLEY. WINDS WILL BECOME WESTERLY THIS AFTERNOON AND RANGE FROM 5 TO 10 MPH. HIGHS WILL REACH THE UPPER 60S. .LONG TERM (TUESDAY - SUNDAY)... THE LARGE UPPER LOW WILL MOVE LITTLE BY TUESDAY MORNING...CENTERING ITSELF NEAR CHICAGO. MORE SHORTWAVE ENERGY IS PROGGED TO ROTATE AROUND THE SRN/WRN PERIPHERY OF THE UPPER LOW TUESDAY - WEDNESDAY. THIS COULD SPARK MORE SCATTERED TO ISOLATED RAIN SHOWERS ACROSS THE NRN PORTION OF THE CWA...MAINLY OUR SOUTHERN INDIANA COUNTIES. MOST AREAS WILL REMAIN DRY THOUGH. HAVE SLIGHT-LOW CHC POPS THRU WEDNESDAY EVENING...WITH DRY CONDITIONS THE REST OF THE LONG TERM. THURSDAY NIGHT MAY BE THE ONLY HICCUP IN THE DRY EXTENDED AS A REINFORCING TROUGH DROPS SE OUT OF MANITOBA AND ACROSS THE GREAT LAKES. HOWEVER LOOKS LIKE MOST OF THE PRECIP WITH IT WOULD STAY CLOSER TO THE SFC LOW...WELL TO OUR N. KEPT THRS NIGHT DRY FOR NOW. BEHIND THIS TROUGH...A COOL CANADIAN SFC HIGH WILL SETTLE INTO THE REGION FROM FRIDAY THROUGH THE WEEKEND. COOL TEMPS AND CLEAR SKIES SHOULD BE THE RULE...WITH TEMPS EVEN DROPPING DOWN TO AROUND 40 IN ISOLATED SHELTERED LOCATIONS BOTH SAT AND SUN MORNINGS. HIGHS IN THE VERY LOW 70S FRIDAY SHOULD BE THE RULE...WITH MID-UPPER 60S (RIGHT AROUND 70 IN SPOTS) SAT-SUN. && .AVIATION (00Z TAF ISSUANCE)... WIDESPREAD SHOWERS AND STORMS WILL CONTINUE AT SDF AND BWG THROUGH AROUND 8Z WITH VARIABLE WINDS AROUND 25KT AND MVFR VISIBILITIES AND CEILINGS. AT LEXINGTON...EXPECT SHOWERS AND STORMS TO CONTINUE THROUGH 11Z. MVFR CIGS WILL CONTINUE AT OUR TAF SITES THROUGH 15Z AS WINDS SWITCH TO THE SOUTHWEST BEHIND A COLD FRONT THAT WILL MOVE ACROSS THE REGION. AFTER 15Z...PARTIAL CLEARING IS EXPECTED AND VFR FLYING CONDITIONS ARE EXPECTED. SKIES MAY BECOME MOSTLY CLOUDY AFTER 00Z TUESDAY AS WRAP AROUND STRATO-CU MOVES ACROSS SDF AND LEX. OVERNIGHT...EXPECT WEST WINDS OF 10 MPH. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........JSD LONG TERM.........AL AVIATION..........JSD
Hazardous weather outlook, Sep 26, 3:52 AM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 352 AM EDT MON SEP 26 2011 KYZ027>029-033>043-045>049-053>057-061>067-070>078-081-082-270800- GRAYSON KY-HARDIN KY-BULLITT KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 352 AM EDT MON SEP 26 2011 /252 AM CDT MON SEP 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE EARLY AFTERNOON HOURS. OCCASIONAL CLOUD TO GROUND LIGHTNING MAY ACCOMPANY ANY STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. INZ078-079-090>092-KYZ024-025-030>032-270800- SCOTT IN-JEFFERSON IN-HARRISON IN-FLOYD IN-CLARK IN- BRECKINRIDGE KY-MEADE KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY- 352 AM EDT MON SEP 26 2011 /252 AM CDT MON SEP 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. HEAVY RAINS EARLIER THIS MORNING MAY LEAD TO LOCALIZED FLOODING OF LOW WATER CROSSINGS AND SMALLER STREAMS. SCATTERED THUNDERSTORMS WITH OCCASIONAL CLOUD TO GROUND LIGHTNING WILL CONTINUE THROUGH THE MID MORNING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT EXCESSIVE RAIN AMOUNTS OR FLOODING TO THE NATIONAL WEATHER SERVICE. INZ076-077-083-084-089-KYZ023-026-270800- ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY- OHIO KY- 352 AM EDT MON SEP 26 2011 /252 AM CDT MON SEP 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Sep 26, 12:54 AM EDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1254 AM EDT MON SEP 26 2011
KYZ029>031-260545-
BULLITT-JEFFERSON-OLDHAM-
1254 AM EDT MON SEP 26 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 1253 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PROSPECT...TO
OKOLONA...AND TO SHEPHERDSVILLE...MOVING NORTHEAST AT 50 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR...AND GUSTY WINDS OF AROUND 30
TO 40 MPH ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
ST. MATTHEWS...
PROSPECT...
OKOLONA...
LYNDON...
LOUISVILLE...
SOLITUDE AND RIVER BLUFF...
MOUNT WASHINGTON AND HUNTERS HOLLOW...
WHITFIELD AND THIXTON...
ROUTT AND ORCHARD GRASS HILLS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3851 8535 3840 8532 3836 8529 3831 8533
3829 8546 3826 8541 3823 8541 3811 8543
3809 8547 3801 8551 3798 8550 3793 8555
3789 8581 3795 8587 3794 8589 3827 8576
3830 8567 3842 8562
TIME...MOT...LOC 0454Z 217DEG 44KT 3840 8565 3818 8569
3800 8580
ALSpecial weather statement, Sep 26, 1:36 AM EDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
136 AM EDT MON SEP 26 2011
INZ090-091-KYZ024-025-028>030-260600-
BRECKINRIDGE-BULLITT-FLOYD-HARDIN-HARRISON-JEFFERSON-MEADE-
136 AM EDT MON SEP 26 2011
...HEAVY SHOWERS AND THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY
RAIN...AND 40 MPH WINDS...
AT 133 AM EDT/1233 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING HEAVY SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING
FROM NEAR CORYDON TO NEAR LEITCHFIELD...MOVING NORTHEAST AT 50 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR...AND GUSTY WINDS OF AROUND 35 TO 40 MPH ARE EXPECTED
WITH THIS LINE.
* THESE SHOWERS AND STORMS WILL ALSO IMPACT...
VALLEY STATION...
ST. MATTHEWS...
SHIVELY...
PROSPECT...
PLEASURE RIDGE PAR...
EDWARDSVILLE AND HOWARD...
VERTREES AND STITES...
FOUR CORNERS AND CUPIO...
LOUISVILLE INTERNATIONAL AIRPORT AND FORT KNOX...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THESE SHOWERS AND STORMS MAY
GENERATE GUSTY WINDS BEFORE THE ARRIVAL OF ANY RAIN.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3792 8625 3825 8606 3834 8578 3829 8579
3827 8574 3832 8566 3838 8564 3836 8559
3817 8562 3776 8590 3759 8648 3760 8647
3761 8648
TIME...MOT...LOC 0535Z 236DEG 50KT 3818 8597 3792 8606
3765 8632
ALLocal storm report, Sep 26, 3:09 AM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 AM EDT MON SEP 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 AM FLASH FLOOD LOUISVILLE 38.22N 85.74W
09/26/2011 JEFFERSON KY BROADCAST MEDIA
HIGH WATER RESCUES NEAR DUMENSIL ST AND HWY 264...AS
WELL AS 7TH ST AND HILL ST
&&
EVENT NUMBER LMK1101134
ALLocal storm report, Sep 26, 4:05 AM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
405 AM EDT MON SEP 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 AM FLASH FLOOD LOUISVILLE 38.22N 85.74W
09/26/2011 JEFFERSON KY BROADCAST MEDIA
WATER RESCUE TAKING PLACE AT 15TH STREET AND
BRECKINRIDGE
&&
EVENT NUMBER LMK1101135
ALLocal storm report, Sep 26, 4:58 AM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 AM EDT MON SEP 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM FLASH FLOOD JEFFERSONVILLE 38.30N 85.73W
09/26/2011 CLARK IN EMERGENCY MNGR
AROUND 3 INCHES OF RAIN WITHIN 3 HOURS BROUGHT FLASH
FLOODING THAT CLOSED SEVERAL ROADS NEAR JEFFERSONVILLE.
THE INTERSECTION OF CAPITAL HILLS DRIVE AND PENN STREET
AS WELL AS EASTERN BLVD WERE CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER LMK1101136
JSDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 9:44 PM EDT | Special Weather Statement | LMK | Butler, Logan, Ohio | 46 min |
| Sep 25, 10:12 PM EDT | Tornado Warning | LMK | Butler, Logan, Warren | 33 min |
| Sep 25, 10:12 PM EDT | Tornado Warning | LMK | Butler, Grayson, Ohio | 18 min |
| Sep 25, 10:37 PM EDT | Tornado Warning | LMK | Butler, Edmonson, Grayson | 23 min |
| Sep 25, 11:03 PM EDT | Tornado Warning | LMK | Grayson | 27 min |
| Sep 25, 11:26 PM EDT | Tornado Warning | LMK | Grayson | 19 min |
| Sep 26, 12:54 AM EDT | Special Weather Statement | LMK | Bullitt, Jefferson, Oldham | 51 min |
| Sep 26, 1:02 AM EDT | Areal Flood Advisory | LMK | Jefferson, Oldham | 118 min |
| Sep 26, 1:02 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 28 min |
| Sep 26, 1:36 AM EDT | Special Weather Statement | LMK | Jefferson, Meade | 24 min |
| Sep 26, 2:26 AM EDT | Flash Flood Warning | LMK | Jefferson, Meade, Oldham | 5 hr |
| Sep 26, 6:33 AM EDT | Tornado Warning | LMK | Casey, Lincoln | 27 min |
| Sep 26, 7:22 AM EDT | Special Weather Statement | LMK | Clark | 23 min |
| Sep 26, 7:24 AM EDT | Special Weather Statement | LMK | Garrard | 21 min |
| Sep 26, 7:47 AM EDT | Special Weather Statement | LMK | Clark, Garrard, Lincoln, Madison | 43 min |
| Sep 26, 7:48 AM EDT | Special Weather Statement | LMK | Clark, Garrard, Lincoln, Madison | 42 min |
| Sep 26, 8:17 AM EDT | Tornado Warning | LMK | Clark | 13 min |
| Sep 26, 8:28 AM EDT | Special Weather Statement | LMK | Clark, Madison | 32 min |
Nearby
Tornado Warnings in Kentucky, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.